MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 54MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 54MM; HIP COMPONENT
Model Number 38AM5404
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to metallosis.

Brand Name
CONSERVE A-CLASS BFH HEAD SHORT NECK 54MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9771224
Report Number3010536692-2020-00165
Device Sequence Number14056229
Product Code LZO
UDI-Device IdentifierM68438AM54041
UDI-PublicM68438AM54041
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM5404
Device Catalogue Number38AM5404
Device Lot Number096370675
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date02/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;